Alert archive / Georgia / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 241, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 3, 2009, 7:42 PM EDT for Banks County, Jackson County, Madison County, Georgia. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 3, 2009, 7:42 PM EDT (23:42 UTC)
- Expired
- May 3, 2009, 8:30 PM EDT
- In force
- 48 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Banks County, GA, Jackson County, GA, Madison County, GA
The radar
The Greer radar (KGSP), 121 km from the middle of the area, began a volume at 23:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 3, 4:42 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.7 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 149 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 523 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 182 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 032342
SVRFFC
GAC011-157-195-040030-
/O.NEW.KFFC.SV.W.0241.090503T2342Z-090504T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
742 PM EDT SUN MAY 3 2009
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BANKS COUNTY IN NORTHEAST GEORGIA
EASTERN JACKSON COUNTY IN NORTHEAST GEORGIA
MADISON COUNTY IN NORTHEAST GEORGIA
* UNTIL 830 PM EDT
* AT 740 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS UP
TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
16 MILES NORTHWEST OF ALTO TO 8 MILES NORTHWEST OF MAYSVILLE TO 14
MILES SOUTHWEST OF NICHOLSON...MOVING EAST AT 45 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HOMER...COMMERCE...ILA AND DANIELSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS HAVE A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3446 8339 3441 8337 3433 8339 3425 8333
3427 8329 3425 8325 3425 8317 3427 8311
3423 8307 3417 8309 3413 8305 3404 8332
3406 8338 3398 8353 3445 8360 3449 8355
TIME...MOT...LOC 2342Z 252DEG 37KT 3458 8380 3434 8365
3398 8359
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 3, 6:44 PM EDT, 58 minutes earlier.
Area forecast discussion, May 3, 6:44 PM EDT, 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 644 PM EDT SUN MAY 3 2009 .SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... CURRENT RADAR LOOP SHOWS A NICE LINE OF THUNDERSTORMS MOVING NORTHEAST THROUGH CENTRAL AND SOUTHERN AL AT 50MPH. THIS LINE IS A VERY ACTIVE AND FAST MOVING LINE WITH SEVERE THUNDERSTORMS AND POSSIBLE TORNADOES ASSOCIATED WITH IT. THIS LINE SHOULD BE ENTERING WEST CENTRAL GA BY 20-21Z. THE MODELS ARE IN PRETTY GOOD AGREEMENT SHOWING THE CLOSED LOW CENTER OVER THE MS/AR/TN BORDERS MOVING NE TO THE AL/TN/GA BORDERS BY 00Z MON. IT IS EXPECTED TO CONTINUE UP THE EAST COAST AND INTO THE MID ATLANTIC STATES BY 18Z MON. ITS TRAILING FRONT SWEEPS THROUGH GA TONIGHT THROUGH MON BRINGING A LOT OF PRECIPITATION ALONG WITH SEVERE WEATHER. QPF NUMBERS ARE SHOWING ANOTHER 1.5 TO 2.5 INCHES FALLING ACROSS EXTREME N AND NW GA WHERE WE HAVE A FLOOD WATCH GOING ALREADY. THE MAIN WEST-EAST ORIENTED FRONT REMAINS STALLED JUST NORTH OF THE CWA AND CONTINUES TO SERVE AS THE MAIN FOCUSING MECHANISM FOR SHRA/TSRA DEVELOPMENT. A STRONG LOW LEVEL JET IS EXPECTED TO MOVE ACROSS THE AREA BETWEEN 00Z-18Z MON COMBINED WITH CAPES IN THE 1000-1500 RANGE AND LIS AROUND -2 TO -3 AS THIS LINE OF STORMS MOVES ACROSS OUR AREA. THE OVERALL UPPER DYNAMICS WILL BE IN PLACE HELPING TO SUPPORT WIDESPREAD SEVERE THUNDERSTORMS ACROSS THE STATE ALSO. AS THE UPPER SHORT WAVE MOVES TOWARD THE MID-ATLANTIC EARLY MON...THE FRONTAL SYSTEM TO OUR NORTH FINALLY PUSHES SOUTH INTO THE CWA...FURTHER SERVING TO ENHANCE SHRA/TSRA DEVELOPMENT MON AND MON NIGHT. .LONG TERM /WEDNESDAY THROUGH SUNDAY/... ANOTHER WEAKER SHORT WAVE MOVES EAST OUT OF THE SOUTHERN PLAINS AND INTO THE SOUTHEASTERN U.S. TUE NIGHT/WED. THE MOST LIKELY AREA FOR CONVECTION TUE WOULD BE NEAR THE OLD FRONTAL BOUNDARY ACROSS THE SE PART OF THE CWA. MORE WAVES CONTINUE TO MOVE EAST OUT OF THE SOUTHERN PLAINS THROUGH THE END OF THE WEEK BRINGING A SHRA/TSRA THREAT TO THE AREA EVERYDAY THROUGH THE EXTENDED. THERE IS A RIDGE THAT BUILDS INTO THE AREA OUT OF THE NORTHERN PLAINS SAT BUT WITH THE CURRENT PATTERN IN PLACE NOT SURE IF THIS WILL HAPPEN WILL CONTINUE WITH A SLIGHT CHANCE FOR SAT AT THIS POINT. && .AVIATION... LINE OF SEVERE THUNDERSTORMS PROGRESSING EASTWARD ACROSS GA NEXT COUPLE OF HOURS. OUTSIDE OF THUNDERSTORMS...AREAS OF MVFR CEILINGS THROUGH THE EVENING...LOWERING TO IFR AROUND 06Z. VISIBILITY GENERALLY UNRESTRICTED OUTSIDE OF RAIN AREAS EXCEPT BECOMING MVFR...LOCALLY IFR...IN FOG AFTER 06Z. SOUTHWEST WINDS GUSTING TO 20 TO 25KT...DIMINISHING TO 10KT AFTER 04Z. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 61 79 60 79 59 / 60 60 30 20 20 ATLANTA 64 74 62 79 61 / 60 60 20 20 20 BLAIRSVILLE 58 68 51 77 54 / 90 50 20 10 20 CARTERSVILLE 61 76 57 81 57 / 90 60 20 10 20 COLUMBUS 66 81 65 84 65 / 50 60 30 30 10 GAINESVILLE 61 71 59 79 58 / 80 60 30 10 20 MACON 65 81 64 83 64 / 30 70 40 30 20 ROME 63 78 58 82 61 / 100 50 20 10 20 PEACHTREE CITY 61 76 60 79 58 / 50 60 30 30 10 VIDALIA 64 83 64 83 63 / 10 50 40 40 20 && .FFC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB... BLECKLEY...BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE... CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...COWETA... CRAWFORD...CRISP...DADE...DAWSON...DEKALB...DODGE...DOOLY... DOUGLAS...FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...GORDON... GREENE...GWINNETT...HALL...HANCOCK...HARALSON...HARRIS...HEARD... HENRY...HOUSTON...JACKSON...JASPER...JONES...LAMAR...LAURENS... LUMPKIN...MACON...MADISON...MARION...MERIWETHER...MONROE... MORGAN...MURRAY...MUSCOGEE...NEWTON...NORTH FULTON...OCONEE... OGLETHORPE...PAULDING...PEACH...PICKENS...PIKE...POLK... PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING... STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR... TOWNS...TROUP...TWIGGS...UNION...UPSON...WALKER...WALTON... WASHINGTON...WEBSTER...WHEELER...WHITE...WHITFIELD...WILCOX... WILKINSON. FLOOD WATCH THROUGH MONDAY MORNING FOR THE FOLLOWING ZONES: CATOOSA...CHATTOOGA...DADE...FANNIN...FLOYD...GILMER...GORDON... MURRAY...TOWNS...UNION...WALKER...WHITFIELD. && 01/41
Hazardous weather outlook, May 3, 11:19 AM EDT, 8 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1119 AM EDT SUN MAY 3 2009 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-041200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1119 AM EDT SUN MAY 3 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED ACROSS NORTHERN AND WEST CENTRAL GEORGIA LATE THIS AFTERNOON AND TONIGHT. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE LATE TONIGHT OVER CENTRAL GEORGIA. .SYNOPSIS... A STATIONARY FRONT WITH RICH LOW LEVEL MOISTURE TO ITS SOUTH WILL REMAIN IN PLACE OVER NORTH GEORGIA WHILE AN UPPER LEVEL STORM SYSTEM MOVE TOWARD THE AREA TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THUNDERSTORMS WILL BE LARGE HAIL... DAMAGING WINDS AND FREQUENT LIGHTNING. VERY HEAVY RAINFALL AND FLOODING WILL ALSO BE POSSIBLE ACROSS NORTHWEST GEORGIA THROUGH TONIGHT. IF INSTABILITY AND VERTICAL WIND SHEAR INCREASES MORE THAN EXPECTED...ISOLATED TORNADOES MAY ALSO BE POSSIBLE. THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE BETWEEN 4 PM AND 4 AM AND WILL BE MOST LIKELY OVER AREAS NORTH AND WEST OF A COLUMBUS TO ATHENS LINE. .DISCUSSION... INSTABILITY AND VERTICAL WIND SHEAR WILL BE SUFFICIENT FOR SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND TONIGHT. CAPE IS EXPECTED TO REACH 1500 THIS AFTERNOON AND EVENING WHILE VERTICAL WIND SHEAR REMAINS WEAK TO MODERATE. COVERAGE FOR SHOWERS AND THUNDERSTORMS MAY BE ISOLATED IN THE AFTERNOON AND EARLY EVENING AS THE UPPER LEVEL STORM SYSTEM REMAINS TO THE WEST OF THE AREA. BY MID EVENING... WIDESPREAD THUNDERSTORMS ARE LIKELY TO BE MOVING INTO THE STATE FROM THE WEST...POSSIBLY IN THE FORM OF AN INTENSE SQUALL LINE WHERE DAMAGING WINDS OVER 70 MPH AND ISOLATED TORNADOES MAY BE POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE ON MONDAY AS THE STORM SYSTEM AND FRONT SLOWLY MOVES THROUGH THE STATE. OTHERWISE THUNDERSTORMS WILL BE POSSIBLE EACH DAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD BE PREPARED FOR ACTIVATION ESPECIALLY BETWEEN 4 PM AND MIDNIGHT ACROSS NORTHERN AND WEST CENTRAL GEORGIA.
In the hours before
Special weather statement, May 3, 6:49 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 649 PM EDT SUN MAY 3 2009 GAZ080-081-092>095-104-105-032345- 649 PM EDT SUN MAY 3 2009 ...SIGNIFICANT WEATHER ALERT FOR 50 MPH WINDS IN SUMTER...SCHLEY... TAYLOR...MACON...HOUSTON...PEACH...CRAWFORD AND DOOLY COUNTIES UNTIL 745 PM EDT... AT 648 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM 12 MILES WEST OF POTTERVILLE TO 16 MILES WEST OF CROXTON CROSSROADS...MOVING EAST AT 40 MPH. WIND GUSTS OF 50 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS SUMTER... SCHLEY...TAYLOR...MACON...HOUSTON...PEACH...CRAWFORD AND DOOLY COUNTIES THROUGH 745 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE IDEAL...LA CROSSE...REYNOLDS...FOUNTAINVILLE...GARDEN VALLEY...BUMPHEAD...LA CROSSE...POTTERVILLE...CROXTON CROSSROADS... ANDERSONVILLE...AMERICUS...CLEARVIEW...WHITEWATER STATE PARK... ANDERSONVILLE NATIONAL HISTORIC SITE AND BARTLETT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, May 3, 6:53 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
653 PM EDT SUN MAY 03 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG COLUMBUS 32.47N 84.97W
05/03/2009 MUSCOGEE GA LAW ENFORCEMENT
ONE TREE DOWN AT WOODRUFF FARMS AND BRANTON WOODS DRIVE.
&&
GRIFFITHLocal storm report, May 3, 6:57 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
657 PM EDT SUN MAY 03 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND DMG GREENVILLE 33.03N 84.72W
05/03/2009 MERIWETHER GA LAW ENFORCEMENT
THREE TREES DOWN...ONE ON HOUSE.
&&
GRIFFITHLocal storm report, May 3, 7:01 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
701 PM EDT SUN MAY 03 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG COLUMBUS 32.47N 84.97W
05/03/2009 MUSCOGEE GA BROADCAST MEDIA
FEW TREES DOWN AT 15TH STREET.
&&
GRIFFITHSpecial weather statement, May 3, 7:01 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 701 PM EDT SUN MAY 3 2009 GAZ007-013-014-032330- 701 PM EDT SUN MAY 3 2009 ...SIGNIFICANT WEATHER ALERT FOR 40 MPH WINDS IN PICKENS...DAWSON AND GILMER COUNTIES UNTIL 730 PM EDT... AT 701 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER TALKING ROCK...MOVING NORTHEAST AT 35 MPH. WIND GUSTS OF 40 MPH AND HEAVY RAIN ARE LIKELY AS THIS STORM MOVES ACROSS PICKENS...DAWSON AND GILMER COUNTIES THROUGH 730 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE JASPER...TALKING ROCK...LAKE TAMARACK...TALONA...SEQUOYAH LAKE...FAUSETT LAKE...CARTECAY...ROY... AMICALOLA FALLS STATE PARK...LEN FOOTE HIKE INN...MARION AND PISGAH.
Local storm report, May 3, 7:16 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
716 PM EDT SUN MAY 03 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG NEWNAN 33.38N 84.79W
05/03/2009 COWETA GA EMERGENCY MNGR
APPROXIMATELY ONE HUNDRED TREES DOWN
COUNTYWIDE...GENERALLY IN THE WESTERN AND NORTHERN
PORTIONS OF THE COUNTY...REPORTED BETWEEN 6PM AND 630PM.
A DOZEN OR MORE POWERLINES WERE ALSO DOWN.
&&
GRIFFITHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 3:44 PM EDT | River Flood Warning | FFC | Gordon, Murray, Whitfield | 17 hr |
| May 3, 4:22 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson, Heard, Paulding, Polk, Troup | 83 min |
| May 3, 4:42 PM EDT | Tornado Warning | FFC | Floyd, Haralson, Polk | 63 min |
| May 3, 4:50 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer | 40 min |
| May 3, 5:10 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Meriwether, Muscogee, Stewart, Troup | 80 min |
| May 3, 5:32 PM EDT | Tornado Warning | FFC | Bartow, Floyd, Polk | 43 min |
| May 3, 5:40 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Douglas, Fulton, Haralson, Heard and 2 more | 65 min |
| May 3, 5:55 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Cobb, Coweta, DeKalb, Douglas, Fayette and 6 more | 65 min |
| May 3, 6:00 PM EDT | Severe Thunderstorm Warning | FFC | Lamar, Meriwether, Pike, Talbot, Taylor, Upson | 60 min |
| May 3, 6:06 PM EDT | Tornado Warning | FFC | Coweta, Fayette, Fulton | 39 min |
| May 3, 6:12 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Macon, Marion, Schley, Stewart, Sumter and 2 more | 63 min |
| May 3, 6:14 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, DeKalb, Douglas, Forsyth and 3 more | 61 min |
| May 3, 6:26 PM EDT | Tornado Warning | FFC | Bartow, Cherokee, Gordon, Pickens | 34 min |
| May 3, 6:32 PM EDT | Severe Thunderstorm Warning | FFC | Butts, DeKalb, Gwinnett, Henry, Jasper, Lamar and 5 more | 58 min |
| May 3, 6:35 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Lamar, Monroe, Taylor, Upson | 55 min |
| May 3, 6:42 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Forsyth, Fulton, Gwinnett, Hall and 1 more | 52 min |
| May 3, 7:11 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Butts, Crawford, Jasper, Jones, Monroe and 2 more | 64 min |
| May 3, 7:14 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Butts, Gwinnett, Jasper, Morgan, Newton and 3 more | 38 min |
| May 3, 7:17 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Barrow, Clarke, Forsyth, Gwinnett, Hall and 5 more | 58 min |
| May 3, 7:37 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Greene, Hancock, Jones, Putnam, Twiggs and 1 more | 53 min |
| May 3, 7:39 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Greene, Hancock, Madison, Morgan, Oconee and 2 more | 50 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.